RUS  ENG
Full version
JOURNALS // Moscow Mathematical Journal // Archive

Mosc. Math. J., 2002 Volume 2, Number 2, Pages 249–279 (Mi mmj55)

This article is cited in 38 papers

Group schemes with strict $\mathcal{O}$-action

G. Faltings

Max Planck Institute for Mathematics

Abstract: Let $\mathcal{O}$ denote the ring of integers in a $p$-adic local field. Recall that $\mathcal{O}$-modules are formal groups with an $\mathcal{O}$-action such that the induced action on the Lie algebra is via scalars. In the paper this notion is generalised to finite flat group schemes. It is shown that the usual properties carry over. For example, Cartier duality holds with the multiplicative group replaced by the Lubin–Tate group. We also show that liftings over $\mathcal{O}$-divided powers are controlled by Dieudonné modules or, better, by complexes. For these facts new proofs have to be invented, because the classical recipe of embedding into abelian varieties is not available.

Key words and phrases: Finite flat group schemes, Lubin–Tate groups, $\mathcal{O}$-modules.

MSC: 14L15

Received: February 18, 2002; in revised form May 28, 2002

Language: English

DOI: 10.17323/1609-4514-2002-2-2-249-279



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025